Dynamics of parametric processes with a trilinear hamiltonian

Agrawal, G. P. ; Mehta, C. L. (1974) Dynamics of parametric processes with a trilinear hamiltonian Journal of Physics A: Mathematical, Nuclear and General, 7 (5). pp. 607-616. ISSN 0301-0015

Full text not available from this repository.

Official URL: http://iopscience.iop.org/0301-0015/7/5/011?fromSe...

Related URL: http://dx.doi.org/10.1088/0305-4470/7/5/011


The quantum dynamics of a parametric interaction of the electromagnetic field with a nonlinear medium is considered. The three nonlinear coupled Heisenberg equations of motion are solved under the short-time approximation. The characteristic function for the normal ordering rule of association is evaluated. This function is then used to obtain the time dependence of the density operator. Assuming that the initial state of the system is a coherent state, explicit expressions for the diagonal coherent state representation of the reduced density operators for the pump as well as for the signal mode are obtained. For the pump mode, the initially coherent state remains coherent, whereas for the signal mode the diagonal coherent state representation is found to be a gaussian distribution whose variance is proportional to the average number of photons initially present in the pump mode.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics Publishing.
ID Code:19599
Deposited On:22 Nov 2010 12:19
Last Modified:06 Jun 2011 11:38

Repository Staff Only: item control page